Over 150 people died of overdose in Jefferson County last year. Potentially fatal doses of fentanyl are being found in fake pills and other substances. Avoid pills, powders, homemade vapes or other substances that don't come directly from the pharmacy or store.
If someone won't wake up and an overdose is suspected, immediately call 911. You and the person overdosing won't be charged with use or possession because of the Colorado Good Samaritan Law.
You could save a life.
Please take action today.
Protect your loved ones. Make sure you and your friends & family know the risks of overdose, can spot the signs, and are ready & willing to call 911. How? Send them a link to one of the videos above.
Inform others. We need to work together to spread the word. How? If you are part of any meetings, classes, camps, clubs, organization, teams, or group, please show these videos next time you get together.
Share widely. Post about overdose on social media. (Using one of our posts if you like).